Fuzzy solution of the linear programming problem with interval coefficients in the constraints
Download full text from publisher
References listed on IDEAS
- Grice, John Stephen & Dugan, Michael T, 2001. "The Limitations of Bankruptcy Prediction Models: Some Cautions for the Researcher," Review of Quantitative Finance and Accounting, Springer, vol. 17(2), pages 151-166, September.
- Edward I. Altman, 1968. "Financial Ratios, Discriminant Analysis And The Prediction Of Corporate Bankruptcy," Journal of Finance, American Finance Association, vol. 23(4), pages 589-609, September.
- repec:bla:joares:v:18:y:1980:i:1:p:109-131 is not listed on IDEAS
- Mossman, Charles E, et al, 1998. "An Empirical Comparison of Bankruptcy Models," The Financial Review, Eastern Finance Association, vol. 33(2), pages 35-53, May.
More about this item
Keywordsinterval linear programming; fuzzy solution;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wut:journl:v:3-4:y:2005:p:35-42. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Piotr Wawrzynowski). General contact details of provider: http://edirc.repec.org/data/iopwrpl.html .
We have no references for this item. You can help adding them by using this form .